# SDR IXXA0100036O

- Difficulty date: June 6, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 83,219 hours, 33,247 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Hinge Pin
- Condition: Worn
- Location: Main Gear Doors
- Part time: 83,219 hours, 33,247 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN ROUTE FROM RDU TO TOL AFTER GEAR RETRACTION LANDING GEAR DOOR UNSAFE LIGHT ILLUMINATED. FLIGHT CREW CYCLED THE LANDING GEAR, WARNING INDICATION REMAINED THE SAME. FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING. MAINTENACE INSPECTED THE LANDING GEAR WHICH REVEALED MAIN LANDING GEAR DOOR HINGE PINS WORN. MAINTENACE REPLACED THE HINGE PINS AND PERFORM A SUCCESSFUL OPERATIONAL CHECK. THE AIRCRAFT WAS RETURNED TO SERVICE.
